I have been on bio-identical estrogen/testosterone cream for 3 weeks as well as progesterone 100 mg at night. My doctor thinks, after seeing her yesterday, that I am estrogen dominant and wants me to stop the est/test cream all together, and increased my dose of progesterone from 100 to 200 mg. Today I am feeling tired, sluggish, stomach upset. Is this a normal reaction and does this go away after a certain amount of time? And how long before it goes away? Days? Weeks? Also, with stopping the est/test cream I have no idea how I might feel from abruptly stopping that. I have read that when you go on hormone cream at first that it activates your progesterone receptors and you feel good, but then eventually the estrogen becomes the dominant one and taking over and can lead to you feeling bad if you are estrogen dominant to start with. That kind of happened to me. I took the est/test cream and after two days I had a length of 4 days that I felt great, then slid downhill from there. I just wonder what to expect going off the cream and what to expect with an increase in progesterone? Any suggestions out there?? Thanks
It is true that estorgens or HRT give a sense of well being because of the hormonal effect. However estrogens have their own side effects and also now that you have become estrogen dominant, it will sure help to go off it for some time. Progesterone increase will try to counter the effects of estrogen withdrawal. Other measures you can try are meditation; adequate exercise and multivitamin tablets etc in order to restore well being.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.